# SDR GTIA200600081

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug MD 83
- Aircraft serial: 49504
- Aircraft time: 49,961 hours, 24,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 2360632942
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN LIGHTS APPEAR TO BE INOP.  REPLACED POWER SUPPLY BATTERIES B5-28 & B5-200.
